I've just started taking Nopalina today, took 1 Tbsp this Am, it;s now 9Pm, I did nto go to the bathroom yet and I have the worst intestinal cramping I have ever had. I'm talking sharp needles type pain pricking at my insides. Am in terrible pain, can someone explian this to me? Everybody who i know takes it says it did not cause any discomfort at all. I'm worried this is just not for me and could use some advise on how to take it rpoperly (i had a drink of juice with it and plenty of liquids today. Also I should mention that the pain is in my upper stomach and small intestine part not at all in the bottom part of my belly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.